# SDR ASOA201200843

- Difficulty date: February 25, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 19,104 hours, 13,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, LEFT ON ALL NIGHT. RECHARGED EMERGENCY LIGHTS AT GATE, OPS CHECKED NORMAL.  DESCREPANCY NO LONGER EXISTS.  (SDR CLOSED)
